Hello, on Saturday night during intercourse sperm got inside me. This morning, Monday, I woke up bleeding very heavily. I have the Implanon implant in my arm so I am not supposed to have periods. What does this mean?
Hello and hope you are doing well.
It may be difficult to comment on the exact cause of this vaginal bleeding without examining you. Bleeding during or after intercourse could suggest possibilities like vaginal infections, internal injury/trauma, endometrial polyps, cervical erosion or dysplastic changes, ovarian cysts, uterine fibroids, endometritis, hormonal derangements affecting the bleeding pattern, anemia etc. I will advise you to visit your doctor/gynecologist at the earliest for thorough examination and evaluation. Treatment will be specific based on the underlying cause. Do keep me posted on your health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.